Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Recurring fever, loose stools, cold, cough. On herbalife, once a day. Causes for symptoms?

Hi doctor i have been suffering from fever from past 3 days Fever is not all day long. I get it in the morning and i sweat and i get fine. Yet again i get Fever , i sweat it out again. Loose stools is only today (6times) And cold and cough almost from 3 weeks. I am not really sure whats going on with me. I have been on herbalife from past 2 weeks i Just drink it once a day but from past 5 days i have not taken it. I am not really sure if herbalife could be related. Could you please help me out. My age is 25 female.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have respiratory infection may be a viral origin.The same virus is a cause of your loose stool.
You should require antibiotics for control of your infection so consult your doctor.
Herbalife has no relation with this infection but in this type of condition when there are chances of dehydration should be there we should avoid using it.
Don't take herbalife until you recovered from loose motion.
Thanks again.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor